Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 506210, 21 pages
http://dx.doi.org/10.1155/2012/506210
Research Article

Strong Convergence Theorem for Solving Generalized Mixed Equilibrium Problems and Fixed Point Problems for Total Quasi-𝜙-Asymptotically Nonexpansive Mappings in Banach Spaces

1School of Information Engineering, The College of Arts and Sciences, Yunnan Normal University, Kunming, Yunnan 650222, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 9 February 2012; Accepted 10 April 2012

Academic Editor: Morteza Rafei

Copyright © 2012 Zhaoli Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaoli Ma, Lin Wang, and Yunhe Zhao, “Strong Convergence Theorem for Solving Generalized Mixed Equilibrium Problems and Fixed Point Problems for Total Quasi- -Asymptotically Nonexpansive Mappings in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 506210, 21 pages, 2012. https://doi.org/10.1155/2012/506210.